Zidovudine-induced hepatitis

J. D. Gradon, E. K. Chapnick, D. V. Sepkowitz

Research output: Contribution to journalArticle

Abstract

A case of acute hepatitis induced by zidovudine in a 38-year-old patient with AIDS is presented. The mechanism whereby the hepatitis was induced is not known. However, the patient tolerated well an alternative reverse transcriptase inhibitor, 2' 3' dideoxyinosine. Physicians caring for patients with AIDS should be aware of this hitherto rarely reported complication.

Original languageEnglish (US)
Pages (from-to)317-318
Number of pages2
JournalJournal of Internal Medicine
Volume231
Issue number3
StatePublished - 1992
Externally publishedYes

Fingerprint

Zidovudine
Hepatitis
Acquired Immunodeficiency Syndrome
Didanosine
Reverse Transcriptase Inhibitors
Physicians

Keywords

  • AIDS
  • Hepatitis
  • Zidovudine (AZT)

ASJC Scopus subject areas

  • Internal Medicine

Cite this

Gradon, J. D., Chapnick, E. K., & Sepkowitz, D. V. (1992). Zidovudine-induced hepatitis. Journal of Internal Medicine, 231(3), 317-318.

Zidovudine-induced hepatitis. / Gradon, J. D.; Chapnick, E. K.; Sepkowitz, D. V.

In: Journal of Internal Medicine, Vol. 231, No. 3, 1992, p. 317-318.

Research output: Contribution to journalArticle

Gradon, JD, Chapnick, EK & Sepkowitz, DV 1992, 'Zidovudine-induced hepatitis', Journal of Internal Medicine, vol. 231, no. 3, pp. 317-318.
Gradon JD, Chapnick EK, Sepkowitz DV. Zidovudine-induced hepatitis. Journal of Internal Medicine. 1992;231(3):317-318.
Gradon, J. D. ; Chapnick, E. K. ; Sepkowitz, D. V. / Zidovudine-induced hepatitis. In: Journal of Internal Medicine. 1992 ; Vol. 231, No. 3. pp. 317-318.
@article{389f50d4331645ed9efc4c9d42349baa,
title = "Zidovudine-induced hepatitis",
abstract = "A case of acute hepatitis induced by zidovudine in a 38-year-old patient with AIDS is presented. The mechanism whereby the hepatitis was induced is not known. However, the patient tolerated well an alternative reverse transcriptase inhibitor, 2' 3' dideoxyinosine. Physicians caring for patients with AIDS should be aware of this hitherto rarely reported complication.",
keywords = "AIDS, Hepatitis, Zidovudine (AZT)",
author = "Gradon, {J. D.} and Chapnick, {E. K.} and Sepkowitz, {D. V.}",
year = "1992",
language = "English (US)",
volume = "231",
pages = "317--318",
journal = "Journal of Internal Medicine",
issn = "0954-6820",
publisher = "Wiley-Blackwell",
number = "3",

}

TY - JOUR

T1 - Zidovudine-induced hepatitis

AU - Gradon, J. D.

AU - Chapnick, E. K.

AU - Sepkowitz, D. V.

PY - 1992

Y1 - 1992

N2 - A case of acute hepatitis induced by zidovudine in a 38-year-old patient with AIDS is presented. The mechanism whereby the hepatitis was induced is not known. However, the patient tolerated well an alternative reverse transcriptase inhibitor, 2' 3' dideoxyinosine. Physicians caring for patients with AIDS should be aware of this hitherto rarely reported complication.

AB - A case of acute hepatitis induced by zidovudine in a 38-year-old patient with AIDS is presented. The mechanism whereby the hepatitis was induced is not known. However, the patient tolerated well an alternative reverse transcriptase inhibitor, 2' 3' dideoxyinosine. Physicians caring for patients with AIDS should be aware of this hitherto rarely reported complication.

KW - AIDS

KW - Hepatitis

KW - Zidovudine (AZT)

UR - http://www.scopus.com/inward/record.url?scp=0026583066&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0026583066&partnerID=8YFLogxK

M3 - Article

VL - 231

SP - 317

EP - 318

JO - Journal of Internal Medicine

JF - Journal of Internal Medicine

SN - 0954-6820

IS - 3

ER -